# SDR AALA201711139034

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 2,679 hours, 1,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT REAR DOOR WILL NOT ARM. REMOVED DEBRIS FROM GIRT BAR AT L4 DOOR AND ACCOMPLISHED SATISFACTORY TEST IAW AMM 25-61-00.
